# SDR N6WA2017040201

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 31,113 hours, 21,232 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH IS LEAKING WATER. PERFORMED LUBRICATION OF CREW ESCAPE HATCH IAW AMM 12-20-52.   NO FURTHER DEFECTS NOTED.
